# SDR HNAA2013101000532

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 53,009 hours, 58,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EXTERIOR EMERGENCY LIGHT IS DIM.  R & R BULB.  OPS CHECKED GOOD.
